# SDR LR7A04028

- Difficulty date: February 12, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,072 hours, 22,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB5301 FOUND COPILOT SIDE WINDOW AFT LOWER FRAME CRACKED.  REPAIRED IAW SMP583 FIG 53-30-32, FS 156 WL 231 RBL 45.
